|Crestor and Prezista/Epzicom
Apr 2, 2010
Thanks for all the time you take to answer our questions.
I have a great doctor but just thought I'd get a second opinion. My doc prescribed Crestor for high cholesterol and triglyceriedes, and I read that it had interactions with Prezista. I'm currently taking Prezista, Epzicom, and Norvir for first line treatment (diagnosed 9/2009).
I'm wondering how severe the interactions are between Crestor and my other drugs and if I should take Crestor at a different time of day than the others.
| Response from Dr. Young
Hello and thanks for your post.
Understanding of possible drug interactions is an important topic. I think that your doctor's doing ok here. Crestor has a potential to have interactions with the protease inhibitors, ritonavir (Norvir) and darunavir (Prezista), though so long as you start on a lower dose of Crestor and are monitored for symptoms or findings of toxicity, the combination is ok.
We actually use the very regimens (and lipid-lowering medications) that your doctor has prescribed for you.
I hope this helps. Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis Could I Have AIDS
- Can You Contract HIV From Blowjob From A Prostitute?
- Fever After Sex With Hooker Worried I Have HIV
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.